# SDR 061142

- Difficulty date: April 15, 2006
- Submitted: April 15, 2006
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 83,974 hours, 20,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DOOR INTERNAL HORIZONTAL FRAME WEB IS DAMAGED AT STA 452, WL 234.
